# SDR AWXA200501173

- Difficulty date: September 12, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,281 hours, 38,245 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 654647579
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED STIFFENER ASSY CRACKED, .75" IN LENGTH, INSIDE THE LT OUTBOARD MID FLAP, 100" FROM INBOARD END OF FLAP.  MAINTENANCE WAS UNABLE TO REPAIR DUE TO THE LOCATION OF THE DAMAGE.  MAINTENANCE REMOVED AND REPLACED THE LT OUTBOARD MID FLAP ASSEMBLY IAW AMERICA WEST AIRLINES TASK CARD C3L27002.
